Sh:1141

Bib entry
@article{Sh:1141,
 author = {Shelah, Saharon and Ulrich, Douglas},
 title = {{Torsion-free abelian groups are consistently ${\mathrm{a}}\Delta^1_2$-complete}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {247},
 number = {3},
 year = {2019},
 pages = {275--297},
 issn = {0016-2736},
 doi = {10.4064/fm673-12-2018},
 mrclass = {03C55 (20K15 20K20)},
 mrnumber = {4017015},
 doi = {10.4064/fm673-12-2018},
 note = {\href{https://arxiv.org/abs/1804.08152}{arXiv: 1804.08152}},
 arxiv_number = {1804.08152}
}